# SDR CALA0700700

- Difficulty date: November 20, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 23,952 hours, 8,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 29335130013
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT AND LEFT ADT GALLEY EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK.  REMOVED AND REPLACED BOTH PACKS.
